Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (1008 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1993-06-30
The Smoothness of the Solution to a Two-Dimensional Integral Equation with Logarithmic KernelU. Kangro (1) Carnegie Mellon University, Pittsburgh, USA
We observe a two-dimensional weakly singular integral equation with logarithmic kernel. The behavior of the higher order derivatives of the solution to the equation is examined in case of bounded domain of Integration with piecewise smooth boundary. Exact descriptions for the leading terms of the derivatives and estimations for the remainders are given.
Keywords: Weakly singular integral equations, smoothness of the solution
Kangro U.: The Smoothness of the Solution to a Two-Dimensional Integral Equation with Logarithmic Kernel. Z. Anal. Anwend. 12 (1993), 305-318. doi: 10.4171/ZAA/564